# SDR TC8A99014

- Difficulty date: April 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N704A
- Make and model: Boeing 727173C
- Aircraft serial: 19504
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

TRIP NR 3305, RADAR ONLY PAINTS TO LEFT, WON'T PAINT FWD OR RIGHT.  SWAPPED NR 1 WITH NR 2 VG, GROUND TAXIED, RADAR OPS CHECK GOOD IAW BMM 34-41-00.  UNABLE TO DUPLICATE ON GROUND, SWAPPED FOR T/S.
